MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE 20G X 1 1/2 RP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE 20G X 1 1/2 RP; SYRINGE, PISTON
Model Number 8881513058
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer states the syringes are found broken when the package is opened.

Brand Name
3ML SYRINGE 20G X 1 1/2 RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8605173
Report Number1017768-2019-00638
Device Sequence Number3030617
Product Code FMF
UDI-Device Identifier20884521012674
UDI-Public20884521012674
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881513058
Device Catalogue Number8881513058
Device Lot Number835325
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date05/13/2019
Patient Sequence Number1